# SDR DALA2023040402611

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2697279) DURING INSPECTION FOUND FWD CARGO FRAME DAMAGE ON L/H SIDE STA 500A STR 25. RECEIVED FORMED FRAME SECTION FROM O.S.S HFAB53-AN-011. LOCATED, DRILLED AND INSTALLED PER S.R.M 53-30-07-2R-1.
